The Annals of Mathematical Statistics

A Note on Quantiles in Large Samples

R. R. Bahadur

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 3 (1966), 577-580.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699450

Digital Object Identifier
doi:10.1214/aoms/1177699450

Mathematical Reviews number (MathSciNet)
MR189095

Zentralblatt MATH identifier
0147.18805

JSTOR
links.jstor.org

Citation

Bahadur, R. R. A Note on Quantiles in Large Samples. Ann. Math. Statist. 37 (1966), no. 3, 577--580. doi:10.1214/aoms/1177699450. https://projecteuclid.org/euclid.aoms/1177699450


Export citation